RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1894, Volume 17, Number 3, Pages 544–574 (Mi msb7283)  

Première section

Ueber die durch Radicale auflösbaren Gleichungen fünften Grades und über die Zerlegbarkeit der Gleichung des Grades $\dfrac{p(p-1)}2$ ($p$ gleich einer Primzahl), deren Wurzeln symmetrische Functionen zweier Wurzeln der gegebenen Gleichung sind

S. Antaïev


Full text: PDF file (1701 kB)

Bibliographic databases:

Received: 26.04.1893

Citation: S. Antaïev, “Ueber die durch Radicale auflösbaren Gleichungen fünften Grades und über die Zerlegbarkeit der Gleichung des Grades $\dfrac{p(p-1)}2$ ($p$ gleich einer Primzahl), deren Wurzeln symmetrische Functionen zweier Wurzeln der gegebenen Gleichung sind”, Mat. Sb., 17:3 (1894), 544–574

Citation in format AMSBIB
\Bibitem{Ant94}
\by S.~Anta{\"\i}ev
\paper Ueber die durch Radicale aufl\"osbaren Gleichungen f\"unften Grades und \"uber die Zerlegbarkeit der Gleichung des Grades $\dfrac{p(p-1)}2$ ($p$~gleich einer Primzahl), deren Wurzeln symmetrische Functionen zweier Wurzeln der gegebenen Gleichung sind
\jour Mat. Sb.
\yr 1894
\vol 17
\issue 3
\pages 544--574
\mathnet{http://mi.mathnet.ru/msb7283}
\zmath{https://zbmath.org/?q=an:25.0156.04}


Linking options:
  • http://mi.mathnet.ru/eng/msb7283
  • http://mi.mathnet.ru/eng/msb/v17/i3/p544

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:125
    Full text:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019